# SDR CA050331004

- Difficulty date: July 12, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,077 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043013
- Part serial: 94287H5970
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION FOUND CAPT WINDSHIELD DELAMINATED BEYOND ALLOWABLE LIMIT IAW MML.  WINDSHIELD REPLACED FUNCTION CHECKS CARRIED OUT AND FOUND TO BE SERVICEABLE.  WINDSHIELD WAS QUARENTINE SINCE IT IS UNREPAIRABLE.
